Discussion in 'The Guru's Pub' started by signex, Mar 6, 2017.
WTF ? Computer related site and you should seek help
This is NOT hardware related sub-forum. If you have nothing helpful to say, just leave.
You know, its really weird, but if someone asks for help irl, usually people dont care and ignore, since they dont want to be held responsible.
Over internet, there lots of people, people who might been in similar position or might be able to give a hint.
If I were in OP place, I'd rather hear more options and decide what best for me.
Doctors are humans, therefore not consistent. You might get doctor who want to help you, or just someone who gives you whatever meds they think fits and tell to GTFO.
I may have found the problem i'm having, it could be acid reflux cause the symptoms are comparable to what i'm having.
This is probably not related to my anxiety, i'm going to my doctor tomorrow first thing in the morning.
The only ignorance is coming from you, almighty knowing.
I made true statements, depression can be caused by hormonal imbalance, situational issues(lost job, being fat, finding about having something such as diabetes or cancer) etc.
So unless you're a medical professional with a doctorate anything you say doesn't mean much.
Nothing i said was condescending btw, that's a failure of interpretation of your own accord.
I personally think drugs are not a solution for most, not all, when there is actually a root cause(examples above) that can be fixed.
I have minor acid reflux.
It's heritable as well but usually caused by excess stomach acid degenerating the esophagus.
Won't cause any of your symptoms though.
Have you started your workout routine like I suggest or are you still just sitting around evaluating your depression and posting on here?
You sure? what i read only does comes very close to the symptoms of acid reflux.
That's the only thing i could find about a heartburn.
I got it again this morning really badly just like 2 days ago.
Hope the doctor knows what it is.
I appreciate your help in my point.
I can't speak for him. But I jog 5 miles, 4 times a week. I do it because I'm vain and don't want to be a fat, out shape 35 year old. I see so many around here....but as far as mental health..it doesn't do anything for my moods. "Runner's high" never hits me. I do enjoy it as a hobby and a way to push myself to keep attaining for new personal records and what not. I think a workout routine is needed for all people.
I walk 3 times a day, but not long distances yet.
It helped quit a bit the last 2 weeks, i'm not as much out of breath when i get home from a walk as before.
Soon i will go to the gym as well.
Will also visit a diet expert, i will talk to my doctor about it tomorrow to make an appointment.
If you are already feeling better from those walks then that is great! Once you start lifting weighs at the same time as you maintaining your cardio, you'll see wonders.
You never had a point.
You made a baseless claim without factual data to prove it.
Everything I said is true.
If you lose a job and get depression from that drugs are not going to solve the root issue.
You'll have to try harder if you're trying to prove any point.
Ice cold and frequent fast heart rate?
Definitely not from acid reflux.
Heart burn is acid reflux but I don't feel it in my heart, more near the bottom of my larynx.
Combination of drugs could be causing that, maybe you'll find something if you ask doctor or read side effects.
Give it some time after workout and see if it gets better.
Just was reading and I noticed your doctor abruptly stopped you on oxazepam.
In general its not a good idea to stop benzodiazepines cold turkey especially if you have been on them for several months on a daily basis. Stopping cold turkey can result in withdrawl symptoms which may have you thinking your original condition is worsening when in fact it is benzo withdrawl.
I've been on and off various benzos ( xanax, klonopin, others ) for over a decade and unfortunately they can be very hard to stop so if you do use them make sure it is only short term.
No i still take them, he wants me to try 1 night without to see how it goes but only after citalopram starts to do it's job.
I'm entering my fourth week of using citalopram, so shouldn't be long now.
I already get the feeling it's working, even after my worst attacks i'm still happy during the day.(usually i'm instantly depressed again after an incident like this)
Again just now i got these burning sensations on my chest 2 times in a row, everytime i stand up.
I called up the emergency center, she agreed that it could be acid from my stomach.
I told her i recently started using citalopram and that my dosage went up to 20mg not long ago.
She said that could also be the case and it made sense to her.
Weird that my doctor didn't know what it was and she did.
She adviced me to drink milk or thee, so i made some thee and hopefully that will work till tomorrow.
I'm probably getting another pills for my stomach sigh lol.
do you know which benzo you are using, xanax is a very short half life benzo, and if you ve been using it for a long time, it might be a good idea to switch it for a longer acting one, after 4 weeks of citalopram you should start seeing results, give it another good 2 full weeks, 20 mg isnt a high dose either so you still have room there. your stomach problem could be related to your anxiety, maybe if you can control your anxiety better you ll have less stomach problem. Have you tried meditation ?
PS: if you have been using benzo for a long time, they dont help you fall asleep anymore, they do help you feeling less anxious still
Oxazepam seems to be an intermediate acting benzo with slow onset from what I read. Doesn't seem to be used to much in the US.
IMO xanax is by far the worst benzo when it comes to addiction potential because of it's very quick onset of action and short half life. The problem with xanax abuse and diversion seems to be major around where I live.
Good but talking from personal experience, make sure what you do is exactly correct form and weight. Take it slow, with only a little bit consistently and varied exercises, to avoid repetitive injuries. I wouldn't even get into gym heavily if I where you. I'm now paying the price due to some incorrect form/weight and genetics/hereditary issues. I'm healing from some nerve damage and knee, back injury at the moment.
You're assuming you know me. Nothing you have said is anything I have a part of. You keep claiming alot but youre just another moron on the internet that thinks HIS opinion is more worthy than a quick google search to real answers. You're going on block. Not worth my time.
Assuming I know you? No i did not and nothing we've discussed has anything to do with you..
You made a claim and my "claims" are common knowledge. I even quoted a source saying the same thing I did.
You can't say something as fact without factual proof.
"yeah well look it up it's true" doesn't work on the internet.
Insults just prove my point.
Stand up from what? Sleeping?
What position do you sleep in. If you sleep on your back you want to be at slight angle so acid does not pool on your esophagus. Same thing if you sleep on your right side(worst way to sleep).
Sleep on left side if you do.
BTW drinking milk is terrible advice.
It works temporarily but it will cause a rebound effect very quickly and stomach will start producing more acid.
Not sure what thee is.. Do you mean tea?
I'm going to ask for advice anyway before i do anything in the gym.
But correct, you need to take it slow the first time.
Also, i got medicine for the acid reflux from advice from the ER wich i called last night cause this time it happed more often while i was awake.
It happened when i stood up from the couch, 2-3 times in a row so called the ER just in case.
They recognized the symptoms as acid reflux and that it could be cause of the new dosage of citalopram.
And recommended i'd get stomach protection pills first thing in the morning.
I'm using oxazepam, they work quiet a while, my mom took them for a year or 2 after they started to stop working.
This is my fourth or fifth month, and soon going to quit/try to quit.
serax still pretty short half life for a benzo, definitly one of the hardest to stop, if you ve been taking it for 5 months its not gonna be easy, it ll have to be tapered slowy, what dose u take a day and how many times a day u take it